# SDR AALA202308145691

- Difficulty date: May 23, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 67,624 hours, 33,660 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Rib
- Part number: D5725258000500
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING FALSE SPAR BOX MAIN LANDING GEAR SUPPORT RIB INNER SURFACE BOTTOM FLANGE AT WS 2508 AND RIB 5. REPAIRED SUPPORT RIB PER EA 345640.
